# SDR FDEA202503250490

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: A5378193220200
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - EXISTING SEAT TRACK REPAIR AT Y2462 BETWEEN FR18 AND   FR27 REQUIRES EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF REPAIR CONFORMS TO   FAA APPROVED DATA. THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT SEAT TRACK AT Y2462 BETWEEN   FR18 AND FR 27 WAS EVALUATED AND FOUND IN CONFORMITY WITH DWG: A53781932 (ISSUE.F).  NO REPAIR RECORD WAS FOUND.EO:6-5100-7-5000 D07 PART 1 WAS COMPLETED. TITLE:   STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS   MAJOR PER GMM 6-2-100.
